# SDR YENA2025011500049

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 2,607 hours, 390 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1515, JFK-SFO. (ETOPS) 'AIR BLEED CLASS II ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); FOLLOWED TSM 36-00-00-810-804-A. PERFORMED BITE TEST OF ENG BLEED AIR SYS. TEST OK. SYSTEM IS NORMAL. NO CLASS II MSG. AC OK FOR SVC.
